RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1977, Volume 8, Pages 5–39 (Mi intd21)  

This article is cited in 2 scientific papers (total in 2 papers)

Geometry of Lagrangian manifolds and the canonical Maslov operator in complex phase space

A. S. Mishchenko, B. Yu. Sternin, V. E. Shatalov


Full text: PDF file (1668 kB)

English version:
Journal of Soviet Mathematics, 1980, 13:1, 1–23

Bibliographic databases:

UDC: 517.948:513.88

Citation: A. S. Mishchenko, B. Yu. Sternin, V. E. Shatalov, “Geometry of Lagrangian manifolds and the canonical Maslov operator in complex phase space”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 8, VINITI, Moscow, 1977, 5–39; J. Soviet Math., 13:1 (1980), 1–23

Citation in format AMSBIB
\Bibitem{MisSteSha77}
\by A.~S.~Mishchenko, B.~Yu.~Sternin, V.~E.~Shatalov
\paper Geometry of Lagrangian manifolds and the canonical Maslov operator in complex phase space
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1977
\vol 8
\pages 5--39
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd21}
\zmath{https://zbmath.org/?q=an:0437.58007|0425.58010}
\transl
\jour J. Soviet Math.
\yr 1980
\vol 13
\issue 1
\pages 1--23
\crossref{https://doi.org/10.1007/BF01084108}


Linking options:
  • http://mi.mathnet.ru/eng/intd21
  • http://mi.mathnet.ru/eng/intd/v8/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, “O mikrolokalnoi strukture differentsialnykh operatorov”, UMN, 32:6(198) (1977), 235–236  mathnet  mathscinet  zmath
    2. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:400
    Full text:148

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018